# SDR AUS20030248

- Difficulty date: February 27, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 737-76N
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4535004
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT CONTINUOUS TRANSMISSION EVEN WHEN SWITCHED OFF. CAUSED BY WATER CONTAMINATION IN THE CONNECTOR.
